# SDR UPS00433259

- Difficulty date: June 13, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 2,800 hours, 15,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK CONFIRMED AT BS 460 STR 15 RT.  REPAIR CARRIED OUT IAW Q/NOTE 27/00 AND SRM 51-30-02.  TRIMMED OUT DAMAGED AREA AND REFIT IAW REPAIR 8110 ISSUED FOR REPAIR.
